MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER

INTUITIVE SURGICAL, INC EndoWrist; LARGE HEM-O-LOK CLIP APPLIER
Model Number 470230-12
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted cholecystectomy surgical procedure, a large hem-o-lok clip applier instrument would not clamp clip.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the large hem-o-lok clip applier instrument to perform failure analysis (fa).Fa was able to confirm/reproduce the reported complaint.The instrument was found to have grip input disk broken.Input disk 6 was found completely detached from the base of the housing.The instrument was found to have hairline cracks on grip input disk #7.The probable root cause is attributed to use and reprocessing conditions.The input disk can be susceptible to chemical or thermal stresses, which can result in the appearance of cracks in the ultem or peek material.Under repeated or prolonged chemical or thermal exposure cycles, these cracks can propagate into larger cracks, and may cause the input disk to break and separate from the instrument.

Brand Name
EndoWrist
Common Device Name
LARGE HEM-O-LOK CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50910835
Report Number2955842-2026-40138
Device Sequence Number5777949
Product Code NAY
UDI-Device Identifier00886874112380
UDI-Public(01)00886874112380(11)210304(10)N10210308
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470230-12
Device Catalogue Number470230
Device Lot NumberN10210308 0169
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/19/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown